Countetacting DHEA SIDE EFFECTS

  1. Countetacting DHEA SIDE EFFECTS


    If a person has an altered 2/16 hydrox ratio that is < .5 could taking 30 mgs DHEA (which is probably making it worse i am sure) one experience the estrogenic related issues such as bloating, mood swings, lack of motivation, hair loss, BPH even though ones e2 levels are completely in check?
    It appears that when ever I stop DIM my symptoms start coming back even though my e2 levels are not that far off from normal range. When I was taking 50 mgs and 300 mgs of DIM I was fine then when I ran out all hell broke loose. Now my thyroid, adrenals, testosterone, are completely in check, but my estrogen metabolites are running rampant. I am basically experiencing all the side effects of dhea even though my levels are upper 70%.
    I am not a medical Dr, please keep in mind that this answer is for information purposes only, and is not intended to diagnose, treat or replace sound medical advice from your physician or health care provider.


  2. Not advising, but just wondering, are you still taking 400mg 98% resveratrol per day?

    I've tried dim, but didn't notice any difference. What brand do you use?
    •   
       

Similar Forum Threads

  1. Replies: 1
    Last Post: 03-16-2009, 04:34 PM
  2. Nasty 1-ad side effects
    By max silver in forum Anabolics
    Replies: 5
    Last Post: 05-29-2003, 08:26 PM
  3. broadening of the face and neck- aas side effect?
    By polski_69 in forum Anabolics
    Replies: 5
    Last Post: 04-21-2003, 11:47 PM
  4. Side Effect?
    By MUSCLEDAD71 in forum Anabolics
    Replies: 3
    Last Post: 04-15-2003, 02:03 PM
  5. Steroid Side Effects And How To Avoid Them (Part 1 & 2)
    By YellowJacket in forum Anabolics
    Replies: 1
    Last Post: 02-05-2003, 12:34 AM
Log in
Log in